Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

After taking MT pill I had bleeding for one day. Is it abortion ?

after taking MTPILL only one day bleeding happens can you tell me that abortion has taken place after taking MTPILL only one day bleeding happens can you tell me that abortion has taken place or not
Asked On : Mon, 18 Apr 2011
Answers:  1 Views:  340
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Hello.
Thanks for choosing HealthcareMagic forum.
Bleeding persisting only for one day without the expulsion of any mass or big red clot like thing or crampy abdominal pain indicates that the products of conception/ baby is still inside. You can confirm this only by having an ultrasound scan.
Dr. Rakhi Tayal
drrakhitayal@gmail.com
Answered: Mon, 18 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor